# SDR NACA2025061600001

- Difficulty date: June 16, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,734 hours, 18,725 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Bent
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FRONT SPAR LOWER FLANGE BENT AND TORN AT WSS 433.1. ACCOMPLISHED PERMANENT REPAIRS ON LH WING FRONT LEADING EDGE SKIN SPLICE AT WS 443.67 PER EO 767-57-0044
